About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 767254, 5 pages
http://dx.doi.org/10.1155/2013/767254
Research Article

The Multisoliton Solutions for the -Dimensional Sawada-Kotera Equation

1Applied Technology College, Southwest University of Science and Technology, Mianyang 621010, China
2School of Science, Southwest University of Science and Technology, Mianyang 621010, China
3School of Mathematics and Computer Science, Mianyang Normal University, Mianyang 621000, China

Received 13 November 2012; Revised 19 December 2012; Accepted 1 January 2013

Academic Editor: Lan Xu

Copyright © 2013 Zhenhui Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenhui Xu, Hanlin Chen, and Wei Chen, “The Multisoliton Solutions for the -Dimensional Sawada-Kotera Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 767254, 5 pages, 2013. doi:10.1155/2013/767254